# SDR 06FDEA03364

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSS BEAM AT FRAME 16 BETWEEN SEAT TRACK 4R AND 5R IN UPPER MAIN DECK CARGO COMP ZONE 220.  REMOVED AND REPLACED FLANGE DUE TO CORROSION BLENDED OUT OF LIMITS IAW A300-600 SRM 51-74-10, 53-21-15, AND 51-72-10.
